Per citar aquest document: https://ddd.uab.cat/record/150610
Scopus: 9 cites, Web of Science: 8 cites,
An explicit bound of the number of vanishing double moments forcing composition
Cima, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2013
Resum: We give two new characterizations of pairs of polynomials or trigonometric polynomials that form a composition pair. One of them proves that the cancellation of a given number of double moments implies that they form a composition pair. This number only depends on the maximum degree of both polynomials. This is the first time that composition is characterized in terms of the cancellation of an explicit number of double moments. Our results allow to recognize the composition centers for polynomial and trigonometric Abel differential equations.
Nota: Agraïments: We thank our colleague Joaquim Roe for his valuable comments.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Periodic orbits ; Centers ; Trigonometric Abel equation ; Double moments ; Composition pair ; Parameterizable algebraic curve ; Topological degree
Publicat a: Journal of Differential Equations, Vol. 255 (2013) , p. 339-350, ISSN 0022-0396

DOI: 10.1016/j.jde.2013.04.009


Preprint
16 p, 318.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir